# SDR ALGA080392

- Difficulty date: July 18, 2002
- Submitted: July 22, 2002
- Operation: General aviation
- Aircraft: N3185P
- Make and model: Bell 206L-1
- Aircraft serial: 45775
- Aircraft time: 13,336 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 206063656001
- Part serial: 236
- Condition: Defective
- Location: Fuel Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL GAUGE FLUCTUATING DUE TO TRANSMITTER BEING DEFECTIVE.
